Items where Author is "Somashekara, D. D."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 40.

Article

Bayad, A. and Somashekara, D. D. and Narasimha Murthy, K. (2016) On finite forms of Bailey's 2ψ2 transformation formulae and their applications. International Journal of Number Theory, 12 (08). pp. 2189-2200. ISSN 1793-0421

Somashekara, D. D. and Vidya, K. N. and Shalini, S. L. (2016) On finite forms of certain bilateral basic hypergeometric series and their applications. Journal of Mathematical Research with Applications, 36 (6). pp. 665-672.

Somashekara, D. D. and Narasimha Murthy, K. and Shalini, S. L. (2015) On new forms of the reciprocity theorems. Gulf Journal of Mathematics, 3 (1). pp. 104-117.

Somashekara, D. D. and Narasimha Murthy, K. (2014) Applications of an identity of Andrews. Arab Journal of Mathematical Sciences, 20 (2). pp. 205-212. ISSN 1319-5166

Somashekara, D. D. and Narasimha Murthy, K. (2014) Applications of an identity of Andrews. Arab Journal of Mathematical Sciences, 20 (2). pp. 205-212. ISSN 1319-5166

Somashekara, D. D. and Shalini, S. L. and Narasimha Murthy, K. (2014) On some continued fraction expansions for the ratios of the function �(a, b). Note di Matematica, 33 (2). pp. 35-42. ISSN 1590-0932

Somashekara, D. D. and Veena, C. R. (2012) On pentagonal sum labelings of graphs. Adv. Stud. Contemp. Math. (Kyungshang), 22 (3). pp. 421-432.

Somashekara, D. D. and Veena, C. R. (2012) On square sum labelings of graphs. Proc. Jangjeon Math. Soc., 15 (1). pp. 69-78.

Somashekara, D. D. and Veena, C. R. (2012) On strongly harmonic graphs. Far East J. Math. Sci. (FJMS), 66 (1). pp. 63-74.

Somashekara, D. D. and Mamta, D. (2012) On the three variable reciprocity theorem and its applications. Aust. J. Math. Anal. Appl., 9 (1). Art. 13, 9.

Shalini, S. L. and Somashekara, D. D. and Narasimha Murthy, K. (2011) On a New Summation Formula for 2ψ2 Basic Bilateral Hypergeometric Series and Its Applications. International Journal of Mathematics and Mathematical Sciences, 2011.

Somashekara, D. D. and Veena, C. R. (2010) On strong vertex graceful graphs. Int. Math. Forum, 5 (53-56). pp. 2751-2757.

Chandrashekara Adiga, and Ramaswamy, H. N. and Somashekara, D. D. and Khoshbakht, Zeynab (2010) On the skew energy of some unitary Cayley digraphs. Adv. Stud. Contemp. Math. (Kyungshang), 20 (2). pp. 261-269.

Somashekara, D. D. and Mamta, D. (2008) On some identities of Ramanujan found in his lost notebook. Adv. Stud. Contemp. Math. (Kyungshang), 16 (2). pp. 171-180.

Bhargava, S. and Somashekara, D. D. and Mamta, D. (2007) A new convolution identity deducible from the remarkable formula of Ramanujan. TAIWANESE JOURNAL OF MATHEMATICS, 11 (2). pp. 399-406.

Mamta, D. and Somashekara, D. D. (2006) On some continued fraction expansions for the ratios of ₂Ψ₂. Far East J. Math. Sci. (FJMS), 23 (1). pp. 65-80.

Bhargava, S. and Somashekara, D. D. and Fathima, S. N. (2005) Some q-gamma and q-beta function identities deducible from the reciprocity theorem of Ramanujan. Adv. Stud. Contemp. Math. (Kyungshang), 11 (2). pp. 227-234.

Bhargava, S. and Somashekara, D. D. and Fathima, S. N. (2005) A new transformation for basic bilateral hypergeometric series. Math. Student, 74 (1-4). 225-230 (2006).

Kim, Taekyun and Somashekara, D. D. and Fathima, S. N. (2004) On a generalization of Jacobi's triple product identity and its applications. Adv. Stud. Contemp. Math. (Kyungshang), 9 (2). pp. 165-174.

Chandrashekara Adiga, and Ramaswamy, H. N. and Somashekara, D. D. (2004) A note on strongly multiplicative graphs. Discuss. Math. Graph Theory, 24 (1). pp. 81-83.

Chandrashekara Adiga, and Kim, Taekyun and Somashekara, D. D. and Fathima, S. N. (2003) On a q-analogue of Sándor's function. Journal of Inequalities in Pure and Applied Mathematics, 4 (5). pp. 1-5. ISSN 1443-5756

Somashekara, D. D. and Fathima, S. N. (2003) On continued fraction expansions for the ratios of ₂ψ₂. Indian J. Math., 45 (3). pp. 333-355.

Somashekara, D. D. and Fathima, S. N. (2003) An interesting generalization of Jacobi's triple product identity. Far East J. Math. Sci. (FJMS), 9 (3). pp. 255-259.

Bhargava, S. and Chandrashekara Adiga, and Somashekara, D. D. (1999) Ramanujan's ₁ψ₁ summation and an interesting generalization of an identity of Jacobi. Indian J. Math., 41 (1). pp. 39-42.

Chandrashekara Adiga, and Somashekara, D. D. (1999) Strongly \star-graphs. Math. Forum, 13. pp. 31-36.

Bhargava, S. and Chandrashekara Adiga, and Somashekara, D. D. (1998) Number of representations of an integer as a sum of a square and five times a square. J. Indian Math. Soc. (N.S.), 65 (1-4). pp. 249-251.

Chandrashekara Adiga, and Somashekara, D. D. (1998) On some Rogers-Ramanujan type continued fraction identities. Math. Balkanica (N.S.), 12 (1-2). pp. 37-45.

Bhargava, S. and Somashekara, D. D. (1993) Some ETA function identities deducible from Ramanujans 1-PSI- summation. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 176 (2). pp. 554-560. ISSN 0022-247X

Bhargava, S. and Chandrashekara Adiga, and Somashekara, D. D. (1993) 3-Square theorem as an application of Andrews identity. FIBONACCI QUARTERLY, 31 (2). pp. 129-133. ISSN 0015-0517

Bhargava, S. and Chandrashekara Adiga, and Somashekara, D. D. (1993) Ramanujan remarkable summation formula and an interesting convolution identity. BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, 47 (1). pp. 155-162. ISSN 0004-9727

Bhargava, S. and Somashekara, D. D. (1993) Some eta-function identities deducible from Ramanujan's ₁ψ₁ summation. J. Math. Anal. Appl., 176 (2). pp. 554-560.

Bhargava, S. and Chandrashekara Adiga, and Somashekara, D. D. (1993) Three-square theorem as an application of Andrews' identity. Fibonacci Quart., 31 (2). pp. 129-133.

Bhargava, S. and Chandrashekara Adiga, and Somashekara, D. D. (1992) A generalization of Shiokawa's rational approximations to the Rogers-Ramanujan continued fraction. Comment. Math. Univ. St. Paul., 41 (2). pp. 125-134.

Bhargava, S. and Chandrashekara Adiga, and Somashekara, D. D. (1991) An estimate of Ramanujan related to the greatest integer function. BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, 44 (1). pp. 149-154. ISSN 0004-9727

Bhargava, S. and Chandrashekara Adiga, and Somashekara, D. D. (1989) Parity results deducible from certain theta function identities found in Chapter 16 of Ramanujan's second note-book. Math. Student, 57 (1-4). pp. 121-132.

Bhargava, S. and Chandrashekara Adiga, and Somashekara, D. D. (1987) On some generalizations of Ramanujan continued fraction identities. PROCEEDINGS OF THE INDIAN ACADEMY OF SCIENCES-MATHEMATICAL SCIENCES, 97 (1-3). pp. 31-43. ISSN 0253-4142

Bhargava, S. and Chandrashekara Adiga, and Somashekara, D. D. (1987) On certain continued fractions related to ₃Φ₂ basic hypergeometric functions. J. Math. Phys. Sci., 21 (6). pp. 613-629.

Bhargava, S. and Chandrashekara Adiga, and Somashekara, D. D. (1987) On some generalizations of Ramanujan's continued fraction identities. Proc. Indian Acad. Sci. Math. Sci., 97 (1-3). 31-43 (1988).

Conference or Workshop Item

Somashekara, D. D. (2004) On some generalizations of Jacobi's triple product identity. In: Proceedings of the 15th International Conference of the Jangjeon Mathematical Society.

Bhargava, S. and Chandrashekara Adiga, and Somashekara, D. D. (1990) Some relations between infinite series and infinite products. In: Proceedings of the Symposium on Algebra and Number Theory (Cochin, 1990).

This list was generated on Tue Sep 26 12:30:23 2017 IST.